# SDR ANCF2019011001

- Difficulty date: January 10, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N724AV
- Make and model: Airbus A320-214
- Aircraft serial: 6153
- Aircraft time: 12,244 hours, 8,905 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 201402200
- Part serial: 44104A
- Condition: Abnormal
- Location: Zone 700
- Part time: 12,244 hours, 8,905 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

JAN 10. DURING T/O RUN ECAM "BRAKES RELEASE" BEFORE 80 KTS. T/O WAS DISCONTINUED WITH BRAKE TEMP MISMATCH AND AUTO BREAK AMBAR. CORRECTIVE ACTION: IN ACCORDANCE WITH AMM TASK 32-11-43 PB 401 THE 2M HARNESS WAS REPLACED, AND BITE TEST OF THE MLG AMM TASK 32-69-00-740-001 AND FUNTIONAL TEST OF THE TACHOMETERS AMM TASK 23-42-00-720-002 WAS PERFORMED WITH RESULT SATISFACTORIES. NOTE:AMM REV 46 DATE 01 NOV 2018.
